# SDR 2006FA0000410

- Difficulty date: April 6, 2006
- Submitted: April 6, 2006
- Operation: General aviation
- Aircraft: N7551S
- Make and model: Cessna 182Q
- Aircraft serial: 18265200
- Aircraft time: 2,290 hours
- Engine: Cont O470U
- Engine time: 2,290 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 07516001
- Condition: Cracked
- Location: Engine
- Part time: 2,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE LT AFT ENGINE MOUNT P/N 0751600-1 WAS FOUND CRACKED THRU THE ENGINE MOUNT BOLT AREA.
